# SDR SWIA200413469

- Difficulty date: May 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 4,569 hours, 3,530 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT TRANSVERSE BEAM TO LANDING PLATE ATTACH CLIP FOR STOP FITTING IS CRACKED FS 589.00 LBL 43.0.  REPAIRED CLIP IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06, 51-42-21, 51-21-11, AND 51-25-16.
